Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Framed moduli and Grassmannians of submodules


Author: Stanislav Fedotov
Journal: Trans. Amer. Math. Soc. 365 (2013), 4153-4179
MSC (2010): Primary 14D22; Secondary 16G10, 16G20
Published electronically: February 14, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this work we study a realization of moduli spaces of framed quiver representations as Grassmannians of submodules devised by Markus Reineke. Obtained is a generalization of this construction to finite dimensional associative algebras and for quivers with oriented cycles over an arbitrary infinite field. As an application we get an explicit realization of fibers for the moduli space bundle over the categorical quotient for the quiver $ A_{n-1}^{(1)}$ and the ground fields $ \mathbb{C}$ and $ \mathbb{R}$.


References [Enhancements On Off] (What's this?)

  • 1. M. Auslander, I. Reiten, S. O. Smalø, Representation Theory of Artin Algebras, Cambridge Studies in Advanced Math., 36, Cambridge University Press, 1995. MR 1314422 (96c:16015)
  • 2. K. Bongartz, A geometric version of the Morita equivalence, J. Algebra, 139, 1991, pp. 159-171. MR 1106345 (92f:16008)
  • 3. P. Caldero, M. Reineke, On the quiver Grassmannian in the acyclic case, J. Pure Appl. Algebra, 212, 2008, no. 11, pp. 2369-2380. MR 2440252 (2009f:14102)
  • 4. S. Donkin, Polynomial invariants of representations of quivers, Comment. Math. Helv., 69, 1994, no. 1, pp. 137-141. MR 1259609 (95a:16016)
  • 5. Yu. Drozd, V. V. Kirichenko, Finite-dimensional algebras (with an appendix by Vlastimil Dlab), Springer-Verlag, Berlin, 1994, 249 pp. MR 1284468 (95i:16001)
  • 6. J. Engel, M. Reineke, Smooth models of quiver modui, Math. Z., 262, 2009, pp. 817-848. MR 2511752 (2010h:16033)
  • 7. B. Huisgen-Zimmermann, Classifying representations by way of Grassmannians, Trans. Amer. Math. Soc., 359, 2007, pp. 2687-2719. MR 2286052 (2007k:16024)
  • 8. B. Huisgen-Zimmermann, A hierarchy of parametrizing varieties for representations, Contemporary Mathematics, 480, 2009, pp. 207-239. MR 2508153 (2010h:16028)
  • 9. A. D. King, Moduli of representations of finite-dimensional algebras, Quart. J. Math. Oxford Ser. (2), 45(180), 1994, pp. 515-530. MR 1315461 (96a:16009)
  • 10. H. Kraft, Geometrische Methoden in der Invariantentheorie, Aspekte der Mathematik vol. D1, Vieweg Verlag 1985. MR 768181 (86j:14006)
  • 11. L. Le Bruin, C. Procesi, Semisimple representations of quivers, Trans. Amer. Math. Soc. 317, 1990, pp. 585-598. MR 958897 (90e:16048)
  • 12. H. Nakajima, Varieties associated with quivers, in: Representation Theory of Algebras and Related Topics, Mexico City, 1994, in: CMS Conf. Proc., vol. 19, Amer. Math. Soc., Providence, RI, 1996, pp. 139-157. MR 1388562 (97m:16022)
  • 13. M. Reineke, Framed quiver moduli, cohomology, and quantum groups, J. Algebra, 320, 2008, no. 1, pp. 94-115. MR 2417980 (2009d:16021)
  • 14. A. Rudakov, Stability for an abelian category, J. Algebra, 197, 1997, no. 1, pp. 231-245. MR 1480783 (98j:14011)
  • 15. A.N. Zubkov, The Razmyslov-Procesi theorem for quiver representations, Fundam. Prikl. Mat. (Russian), 7, 2001, no. 2, pp. 387-427. MR 1866464 (2002i:16017)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 14D22, 16G10, 16G20

Retrieve articles in all journals with MSC (2010): 14D22, 16G10, 16G20


Additional Information

Stanislav Fedotov
Affiliation: Department of Higher Algebra, Main Building, Moscow State University, GSP-1, 1 Leninskiye Gory, Moscow, 119991 Russia
Email: glwrath@yandex.ru

DOI: http://dx.doi.org/10.1090/S0002-9947-2013-05764-9
PII: S 0002-9947(2013)05764-9
Received by editor(s): December 28, 2010
Received by editor(s) in revised form: November 11, 2011
Published electronically: February 14, 2013
Additional Notes: This work was supported by grant RFFI 09-01-90416 - Ukr-f-a
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.